Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 828 to 887 of 1835

828
i-Convexity of Manifolds with Real Projective Structures

Choi, Suhyoung, Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548, 1994-10

829
I-CONVEXITY OF MANIFOLDS WITH REAL PROJECTIVE-STRUCTURES

Choi, Suhyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.122, no.2, pp.545 - 548, 1994-10

830
Identification of Association Between Disease and Multiple Markers Via Sparse Partial Least-Squares Regression

Chun, Hyonhoresearcher; Ballard, David H.; Cho, Judy; Zhao, Hongyu, GENETIC EPIDEMIOLOGY, v.35, no.6, pp.479 - 486, 2011-09

831
Identifying Sensitive Periods for Alcohol Use: The Roles of Timing and Chronicity of Child Physical Abuse

Shin, Sunny H; Chung, Yeonseungresearcher; Rogenberg, Rachel D, ALCOHOLISM-CLINICAL AND EXPERIMENTAL RESEARCH, v.40, no.5, pp.1020 - 1029, 2016-05

832
IL1R1 is required for celastrol's leptin-sensitization and antiobesity effects

Feng, Xudong; Guan, Dongxian; Auen, Thomas; Choi, Jae Won; Hernandez, Mario Andres Salazar; Lee, Jaemin; Chun, Hyonhoresearcher; et al, NATURE MEDICINE, v.25, no.4, pp.575 - +, 2019-04

833
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

834
IMAGE SEGMENTATION BASED ON THE STATISTICAL VARIATIONAL FORMULATION USING THE LOCAL REGION INFORMATION

박성하; 이창옥researcher; 한주영, Journal of the Korean Society for Industrial and Applied Mathematics, v.18, no.2, pp.129 - 142, 2014-06

835
Immersed Finite Element Method for Eigenvalue Problems in Elasticity

Lee, Seungwoo; Kwak, Do Youngresearcher; Sim, Imbo, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.10, no.2, pp.424 - 444, 2018-04

836
Improper coloring of sparse graphs with a given girth, I: (0,1)-colorings of triangle-free graphs

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, EUROPEAN JOURNAL OF COMBINATORICS, v.42, pp.26 - 48, 2014-11

837
Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.81, no.4, pp.403 - 413, 2016-04

838
Improper colouring of graphs with no odd clique minor

Kang, Dong Yeap; Oum, Sang-Ilresearcher, COMBINATORICS PROBABILITY & COMPUTING, v.28, no.5, pp.740 - 754, 2019-09

839
IMPROVED SIZER FOR TIME SERIES

Park, Cheolwooresearcher; Hannig, Jan; Kang, Kee-Hoon, STATISTICA SINICA, v.19, no.4, pp.1511 - 1530, 2009-10

840
Improvement of the asymptotic behaviour of the Euler-Maclaurin formula for Cauchy principal value and Hadamard finite-part integrals

Choi, UJinresearcher; Kim, SW; Yun, BI, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.61, no.4, pp.496 - 513, 2004-09

841
Impulsivity and Substance Use in Young Adulthood

Shin, Sunny Hyucksun; Chung, Yeonseungresearcher; Jeon, Sae-Mi, AMERICAN JOURNAL ON ADDICTIONS, v.22, no.1, pp.39 - 45, 2013-01

842
Imputation for statistical inference with coarse data

Kim, Jae Kwangresearcher; Hong, Minki, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.40, no.3, pp.604 - 618, 2012-09

843
Imputation methods for quantile estimation under missing at random

Yang, Shu; Kim, Jae Kwangresearcher; Shin, Dong Wan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.369 - 377, 2013

844
Imputation using response probability

Kim, Jae Kwangresearcher; Park, H, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182, 2006-03

845
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

846
Indecomposable quasi-characteristics scheme on pyramidal stencil and its application for numerical simulation of two-phase flows through heterogeneous porous medium

Kwak, Do Youngresearcher; Levin, MP; Lee, Sungyunresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.18, no.1, pp.44 - 55, 2002-01

847
Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Morabito, Filipporesearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707, 2009

848
INDICATOR FRACTIONAL STABLE MOTIONS

Jung, Paulresearcher, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.16, pp.165 - 173, 2011-03

849
Induction in Equivariant K-theory and s-Smith Equivalence of representations

Eung Chun Cho; Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.311 - 315, 1985-08

850
Inequalities of Rafalson type for algebraic polynomials

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF APPROXIMATION THEORY, v.128, pp.175 - 186, 2004-06

851
INEQUALITIES OF RAFALSON TYPE FOR ALGEBRAIC POLYNOMIALS

KWON, K. H.; LEE, D. W., 2011-04-28

852
INEQUALITY ON t(v)(K) DEFINED BY LIVINGSTON AND NAIK AND ITS APPLICATIONS

Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.2, pp.889 - 891, 2017-02

853
INFERENCE AFTER STOCHASTIC REGRESSION IMPUTATION UNDER RESPONSE MODEL

김재광researcher; 김용대, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.32, no.2, pp.103 - 119, 2003-06

854
Infinite multiplicity of roots of unity of the Galois group in the representation on elliptic curves

Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.114, no.2, pp.312 - 323, 2005-10

855
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

856
Information on jump sizes and hedging

Kang, Wan-Moresearcher; Lee, Kiseop, STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v.86, no.6, pp.889 - 905, 2014-11

857
Initial value selection in applying an EM algorithm for recursive models of categorical variables

정미숙; 김성호researcher; 정광모, JOURNAL OF KOREAN STATISTICAL SOCIETY, v.27, no.1, pp.25 - 55, 1998-06

858
INNER FUNCTIONS WITH GIVEN ENTROPY

Kim, Hong-Ohresearcher; Kim, Hyoung-Seok; Ryu, Hae-Gwang, 경북대학교 위상수학 기하학연구센터 연구논문집, v.6, pp.443 - 448, 1995

859
INSTRUMENTAL-VARIABLE CALIBRATION ESTIMATION IN SURVEY SAMPLING

Park, Seunghwan; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.24, no.2, pp.1001 - 1015, 2014-04

860
Integrability as values of cusp forms in imaginary quadratic

김대열; 구자경researcher, 대한수학회논문집, v.16, no.4, pp.585 - 594, 2001-10

861
Integration of the denoising, inpainting and local harmonic B(z) algorithm for MREIT imaging of intact animals

Jeon, Kiwan; Kim, Hyung Joong; Lee, Chang-Ockresearcher; Seo, Jin Keun; Woo, Eung Je, PHYSICS IN MEDICINE AND BIOLOGY, v.55, no.24, pp.7541 - 7556, 2010-12

862
Interactive Effect of Diurnal Temperature Range and Temperature on Mortality, Northeast Asia

Lee, Whanhee; Chung, Yeonseungresearcher; Choi, Hayon Michelle; Kim, Dahye; Honda, Yasushi; Guo, Yue-Liang Leon; Kim, Ho, EPIDEMIOLOGY, v.30, pp.S99 - S106, 2019-07

863
Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

864
Internal structure of the multiresolution analyses defined by the unitary extension principle

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF APPROXIMATION THEORY, v.154, no.2, pp.140 - 160, 2008

865
Interpretation of the deformation space of a determinantal Barlow surface via smoothings

Lee, Yongnamresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.130, no.4, pp.963 - 969, 2002-01

866
Intersecting Convex Sets by Rays

Fulek, R; Holmsen, Andreas Fresearcher; Pach, J, DISCRETE & COMPUTATIONAL GEOMETRY, v.42, no.3, pp.343 - 358, 2009-10

867
Introduction and results

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.229, no.1076, pp.1 - 1, 2014-05

868
Invariance and Periodic Oversampling in Principal Shift-Invariant Spaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E97A, no.1, pp.313 - 321, 2014-01

869
Invariance Property of a Conservation Law without Convexity

Kim, Mijoung; Kim, Yong Jungresearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.733 - 750, 2009

870
Invariant measures for piecewise convex transformations of an interval

Bose, C; Maume-Deschamps, V; Schmitt, B; Shin, Sujinresearcher, STUDIA MATHEMATICA, v.152, no.3, pp.263 - 297, 2002

871
Invariants of simple algebras

Baek, Sanghoonresearcher; Merkurjev, Alexander S., MANUSCRIPTA MATHEMATICA, v.129, no.4, pp.409 - 421, 2009-08

872
Inverse conic programming with applications

Iyengar, G; Kang, Wanmoresearcher, OPERATIONS RESEARCH LETTERS, v.33, no.3, pp.319 - 330, 2005-05

873
INVISCID LIMIT TO THE SHOCK WAVES FOR THE FRACTAL BURGERS EQUATION

Akopian, Sona; Kang, Moon-Jinresearcher; Vasseur, Alexis, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.6, pp.1477 - 1491, 2020-01

874
Inviscid traveling waves of monostable nonlinearity

Choi, Sun-Ho; Chung, Jaywan; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58, 2017-09

875
INVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7

Lee, Yongnamresearcher; Shin, Yong Joo, OSAKA JOURNAL OF MATHEMATICS, v.51, no.1, pp.121 - 139, 2014-01

876
Irregular Sampling on Shift Invariant Spaces

Kwon, Kil-Hyunresearcher; Lee, Jae-Kyu, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E93A, no.6, pp.1163 - 1170, 2010-06

877
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

878
Isotropy representations of cylic group actions on homotopy spheres

서동엽researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.175 - 178, 1988-08

879
Iterations of the unit singular inner function

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.243 - 246, 1988-07

880
Iterations, Denjoy-Wolff Points and Ergodic Properties of Point-Mass Singular Inner Functions

Kim, Hong Ohresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.175, no.1, pp.105 - 117, 1993-05

881
Iterative proportional fitting for nonhierarchical log-linear models

Kim, Sung-Horesearcher, COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.26, no.6, pp.1443 - 1460, 1997

882
Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression

Everitt, W. N.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Wellman, R.; Yoon, G. J., JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.208, no.1, pp.29 - 56, 2007-11

883
Joint conditional Gaussian graphical models with multiple sources of genomic data

Chun, Hyonhoresearcher; Chen, M; Li, B; Zhao, H, Frontiers in Genetics, v.4, no.DEC, 2013-12

884
Kernel estimation of discontinuous regression functions

Kang, KH; Koo, JY; Park, Cheolwooresearcher, STATISTICS & PROBABILITY LETTERS, v.47, no.3, pp.277 - 285, 2000-04

885
Kernel partial correlation: a novel approach to capturing conditional independence in graphical models for noisy data

Oh, Jihwan; Zheng, Faye; Doerge, R. W.; Chun, Hyonhoresearcher, JOURNAL OF APPLIED STATISTICS, v.45, no.14, pp.2677 - 2696, 2018

886
KINEMATIC FORMULA AND TUBE FORMULA IN SPACE OF CONSTANT CURVATURE

Lee, Sungyunresearcher, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.33, no.1, pp.88 - 1, 1990-02

887
L-2-contraction for shock waves of scalar viscous conservation laws

Kang, Moon-Jinresearcher; Vasseur, Alexis F., ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.1, pp.139 - 156, 2017-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0